Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 167, NWS Fort Worth, TX

October 23, 20154 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 2:40 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 23, 2015, 2:40 AM CDT (07:40 UTC)
Expired
Oct 23, 2015, 5:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Delta County, TX, Fannin County, TX, Hunt County, TX, Lamar County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WGUS54 KFWD 230740
FFWFWD
TXC119-147-231-277-231030-
/O.NEW.KFWD.FF.W.0167.151023T0740Z-151023T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT FRI OCT 23 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
  DELTA COUNTY IN CENTRAL TEXAS...
  LAMAR COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 AM CDT
    
* AT 236 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A SERIES OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED 
  AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY...ESPECIALLY IN THE COMMERCE 
  AREA WHERE STREET FLOODING WAS REPORTED EARLIER BY LOCAL EMERGENCY 
  MANAGEMENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GREENVILLE...PARIS...BONHAM...COMMERCE...LEONARD...COOPER...HONEY
  GROVE...BLOSSOM...WOLFE CITY...CADDO MILLS...CELESTE...ECTOR...
  CAMPBELL...DEPORT...DODD CITY...BAILEY...RAVENNA...COOPER LAKE PARK
  DOCTORS CREEK...BONHAM STATE PARK AND JOSEPHINE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3388 9554 3388 9543 3387 9540 3389 9532
      3338 9531 3336 9559 3331 9565 3330 9576
      3322 9586 3317 9587 3299 9630 3334 9629
      3335 9637 3354 9637 3385 9609 3384 9577
      3389 9575 3388 9570 3394 9560

$$

CAVANAUGH
1 follow-up statement
332 
WGUS74 KFWD 231024
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 AM CDT FRI OCT 23 2015

TXC119-147-231-277-231034-
/O.EXP.KFWD.FF.W.0167.000000T0000Z-151023T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN TX-HUNT TX-DELTA TX-LAMAR TX-
524 AM CDT FRI OCT 23 2015

...THE FLASH FLOOD WARNING FOR FANNIN...NORTHERN HUNT...DELTA AND
LAMAR COUNTIES WILL EXPIRE AT 530 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3388 9554 3388 9543 3387 9540 3389 9532
      3338 9531 3336 9559 3331 9565 3330 9576
      3322 9586 3317 9587 3299 9630 3334 9629
      3335 9637 3354 9637 3385 9609 3384 9577
      3389 9575 3388 9570 3394 9560

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 22, 11:20 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Oct 22, 11:20 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT THU OCT 22 2015

.AVIATION...
MULTIPLE WAVES OF CONVECTION WILL AFFECT NORTH TEXAS OVERNIGHT
INTO FRIDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE
WEST. ONE ROUND OF SHOWERS AND THUNDERSTORMS SEEMS TO HAVE MADE IT
NORTH AND EAST OF THE AREA...WHILE ANOTHER ROUND APPEARS TO BE
DEVELOPING BACK TO THE SOUTHWEST. THE CURRENT THINKING IS THAT
ACTIVITY DURING THE OVERNIGHT HOURS SHOULD REMAIN FAIRLY SCATTERED
IN NATURE. BETTER COVERAGE OF CONVECTION IS POSSIBLE DURING PEAK
HEATING FRIDAY...WITH PERHAPS ANOTHER BREAK IN THE ACTION FRIDAY
NIGHT. THE ENTIRE SYSTEM WILL LIKELY BRING ONE MORE ROUND OF
SHOWERS AND THUNDERSTORMS SATURDAY BEFORE MOVING EAST OF THE
REGION LATE IN THE WEEKEND.

30

&&

.UPDATE...
OUR LONG AWAITED RAIN EVENT IS UNDERWAY WITH SOME IMPRESSIVE
TOTALS ALREADY ACROSS THE NORTHWEST ZONES. IT STILL APPEARS THAT
THE BEST WINDOW OF TIME FOR HEAVY RAIN WILL BE OVERNIGHT TONIGHT
THROUGH SATURDAY.

THE EARLIER PRECIPITATION HAS COOLED TEMPERATURES...ESPECIALLY WEST
OF INTERSTATE 35 AND NORTH OF INTERSTATE 20. WE WILL SEND OUT A
QUICK UPDATE TO LOWER OVERNIGHT TEMPS A FEW DEGREES. WILL ALSO
EXPAND THE 100 PERCENT POPS TO AREAS WHERE THE RAIN IS IMMINENT.
NO OTHER MAJOR CHANGES AT THIS TIME.

79

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT THU OCT 22 2015/
...FLASH FLOOD WATCH FOR ALL OF NORTH AND CENTRAL
TEXAS FROM 1 AM FRIDAY MORNING THROUGH 1 AM SUNDAY MORNING..

...HEAVY RAINFALL POTENTIAL INCREASES TONIGHT THROUGH SATURDAY
EVENING WITH LOCALIZED FLASH FLOODING AND URBAN FLOODING EXPECTED...

THE VIGOROUS UPPER LOW TO OUR WEST CONTINUES TO MOVE SLOWLY EAST
TO NORTHEAST ACROSS THE FOUR CORNERS AND SOUTHERN ROCKIES THIS
AFTERNOON. RADAR HAS BEEN ACTIVE ALL DAY FROM WEST THROUGH NORTH
OF DFW WITH SOME LOCALIZED HEAVIER RAINFALLS ALREADY TO BETWEEN 1
AND 3 INCHES ALONG AND NORTHWEST OF A BOWIE TO BRECKENRIDGE LINE.
SOME MINOR FLOODING HAS BEEN REPORTED IN A FEW AREAS...BUT LUCKILY
OUR ANTECEDENT CONDITIONS HAVE ALLOW MUCH OF THIS RAINFALL TO
ABSORB INTO THE SOIL WITH JUST MAINLY SOME STREET FLOODING
REPORTED. THE PERSISTENT RAIN AREA HAS RESULTED IN A MODEST COLD
POOL THAT HAS EXPANDED SOUTHEAST TO A GAINESVILLE...TO DECATUR...
TO EASTLAND LINE.

THE FORECAST INTO FRIDAY REMAINS ANALOGOUS AT BEST...AS EVEN HIGH
RESOLUTION MODELS JOIN THE STANDARD MODELS IN NOT RESOLVING THE
CURRENT BAND OF RAIN AND THUNDERSTORMS...OR THE COLD POOL VERY
WELL AT ALL. PICKING THE MODEL OF CHOICE IS NOT IN THE CARDS TODAY
AND WILL GENERALLY FOLLOW HRRR AND ECMWF TRENDS THROUGH FRIDAY
MORNING...WHILE FOLLOWING A BLEND OF THE LESS PROGRESSIVE NAM AND
EUROPEAN MODELS FRIDAY AFTERNOON AND THROUGH THE WEEKEND. CURRENT
INDICATIONS FROM THE HRRR IS FOR THIS FIRST BATCH TO BE OUTRUN BY
IT/S COLD POOL AND DIMINISH IN COVERAGE HEADING INTO THE EARLY
EVENING HOURS...BUT REFORMING OVERNIGHT SOMEWHERE WEST OF A
SHERMAN...DALLAS...COMANCHE LINE WITH MORE COLD POOL INTERACTIONS
EASING A MODERATE TO HEAVY RAIN BAND SLOWLY SOUTHEAST INTO WEST-
CENTRAL AND NORTHERN PARTS OF THE CWA. THE LARGE SCALE WAA
ASSOCIATED WITH THE LLJ WILL LIKELY DRIVE THE RAINFALL THROUGH
MID MORNING...WITH THE ADVANCING UPPER LEVEL SYSTEM AND ASSOCIATED
LIFT COMBINING WITH ANY RESIDUAL COLD POOL BOUNDARY TO KEEP THE
RAIN CONTINUING THROUGH THE DAY AND INTO FRIDAY EVENING. WHERE
THAT WILL BE IS ANYONE/S GUESS...BUT IT WILL LIKELY SET UP
SOMEWHERE. OTHER AREAS EITHER SIDE OF THE RAIN BAND WILL STILL SEE
SCATTERED SHOWERS/STORMS CONTAINING LOCALIZED HEAVIER RAINFALL
RACING NORTH WITH THE MEAN SSW FLOW ALOFT POSSIBLY RESULTING IN
VERY LOCALIZED TRAINING OF RAINFALL. AS SUCH...WE HAVE DECIDED TO
EXPAND THE AREA COVERAGE OF THE FLASH FLOOD WATCH TO INCLUDE ALL
OF NORTH AND CENTRAL TEXAS...AS BOUTS OF HEAVIER RAIN WILL BE
POSSIBLE JUST ABOUT ANYWHERE. NORTHWEST COUNTIES WILL ALREADY BE
MORE PRIMED FROM CURRENT RAINFALL AND REDEVELOPMENT OVERNIGHT.

THE LAST PIECE OF THE UPPER TROUGH APPEARS TO LIFT EAST AND
NORTHEAST THIS WEEKEND. MEANWHILE...THE SURFACE LOW NEAR THE BIG
BEND WILL TRACK EAST ACROSS NORTHERN MEXICO AND DEEP SOUTH TEXAS
SATURDAY...BEFORE MOVING THIS FEATURE OFF THE LOWER TEXAS COAST
AND INTO THE WESTERN GULF OF MEXICO BY SUNDAY. THE SECOND ROUND OF
HEAVY TO INTENSE RAINFALL WOULD LIKELY REDEVELOP LATER FRIDAY
NIGHT INTO SATURDAY...AS THE LLJ AND 850MB WAA ENCOUNTER
INCREASING AGEOSTROPHIC LIFT ON THE RIGHT REAR QUADRANT OF 100-110
KT UPPER LEVEL JET MAXIMUM. IN ADDITION...THE SURFACE LOW WELL TO
OUR SOUTH WILL LIKELY DROP A SYNOPTIC FRONTAL BOUNDARY SOUTH
THROUGH NORTH TEXAS AND SHOULD PROVIDE ADDITIONAL FOCUS LATE
SATURDAY INTO SATURDAY NIGHT. MY BIG CONCERN WITH THE SECOND EVENT
IS THAT MANY AREAS MAY BE SATURATED OR EXPERIENCING
ONGOING...LOCALIZED FLOODING. THIS WINDOW IS MY BIGGEST CONCERN
REGARDING BROADER SCALE FLASH FLOOD THREAT WITH ADDITIONAL MINOR
FLOODING POSSIBLE ON THE BRAZOS...TRINITY AND SULPHUR RIVER BASINS
DUE TO EXCESSIVE RUN OFF.

BY SUNDAY MORNING...THE SURFACE LOW MOVES OUT INTO THE WESTERN
GULF AND MODELS BEGIN DIVERGING AS WE FINISH THE WEEKEND AND MOVE
INTO THE EARLY PART OF NEXT WEEK. THE NAM AND ECMWF KEEP THE TRACK
MORE FLAT AND OUT IN THE GULF OF MEXICO...WHILE THE GFS KEEPS THE
SURFACE LOW HUGGING THE COAST WHILE MOVING NORTHEAST INTO
SOUTHEAST TEXAS BY MONDAY. THE SURFACE LOW TRACK WILL HAVE A
DIRECT IMPACT ON RAIN CHANCES ACROSS THE SOUTHEAST HALF OF NORTH
TEXAS EITHER CONTINUING INTO EARLY NEXT WEEK OR TAPERING OFF. WITH
MY CONFIDENCE VERY LOW...HAVE MAINTAINED A PERSISTENCE FORECAST
WITH THE SURFACE LOW REMAINING ON A MORE EASTERLY TRACK INTO THE
WESTERN GULF OF MEXICO. THIS TRACK WILL RESULT IN RAIN CHANCES
DIMINISHING FROM NORTHWEST TO SOUTHEAST AS WE MOVE INTO EARLY NEXT
WEEK.

IT MUST BE STRESSED THAT IT IS NOT GOING TO RAIN CONTINUOUSLY DURING
THE ENTIRETY OF THE FLASH FLOOD WATCH PERIOD THROUGH EARLY SUNDAY
MORNING...BUT WILL COME MORE IN OCCASIONAL ROUNDS. TIMING SUCH
ROUNDS IS ABOUT IMPOSSIBLE...THUS WE STRESS TO EVERYONE TO BE
PREPARED FOR THIS SCENARIO AND KNOW WHAT ACTIONS TO TAKE IF THEY
ARE SUCCUMBED TO HEAVY RAINFALL AND ASSOCIATED FLASH FLOODING OR
EXTREME URBAN AND SMALL CREEK FLOODING. WE WILL TRY TO FINE TUNE
TIMING THE ROUNDS IN FUTURE FORECASTS AS BEST WE CAN...BUT THE
BEST BET IS TO BE AWARE AT ALL TIMES...ESPECIALLY DRIVING AND
OUTDOORS...TO THE LATEST WARNINGS AND STATEMENTS THAT WILL LIKELY
BE FORTHCOMING IN THE NEXT 72 HOURS OR MORE.

TEMPERATURES WILL REMAIN NEAR OR BELOW NORMAL THE NEXT 3-5 DAYS
DUE TO THE PERSISTENT CLOUD COVER...RAIN...RAIN-PRODUCED COLD
POOLS AND THE SYNOPTIC COLD FRONT ARRIVING SATURDAY NIGHT AND
SUNDAY. CYCLONIC FLOW ALOFT AND SURFACE HIGH PRESSURE SHOULD
FINALLY BRING DRY CONDITIONS MOVING INTO MID WEEK. ANOTHER SYSTEM
APPEARS POSSIBLE BY THE FOLLOWING WEEKEND AND HALLOWEEN...BUT FOR
NOW CONFIDENCE IS TOO LOW WITH DISCONTINUITIES IN THE MODELS TO
ADVERTISE FUTURE RAIN CHANCES AT THIS TIME.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  78  67  71  59 / 100 100 100  90  60
WACO, TX              69  80  67  74  60 /  70  90 100 100  70
PARIS, TX             68  75  66  72  59 /  90 100  80 100  70
DENTON, TX            64  77  66  71  58 / 100  80  90  90  50
MCKINNEY, TX          64  76  66  72  59 / 100  90  90 100  60
DALLAS, TX            67  78  67  72  59 /  90 100 100 100  60
TERRELL, TX           69  78  67  74  61 /  80  90 100 100  70
CORSICANA, TX         70  80  68  75  61 /  60  80  80 100  70
TEMPLE, TX            70  80  67  74  61 /  60  80  80 100  70
MINERAL WELLS, TX     63  79  64  71  58 / 100  80  80  80  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/78
Hazardous weather outlook, Oct 22, 3:57 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT THU OCT 22 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT THU OCT 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
ACROSS NORTH TEXAS TONIGHT. HEAVY RAINFALL WILL BE THE MAIN
THREAT WITH THESE SHOWERS AND STORMS WITH MOST OF THE REGION
RECEIVING 1 TO 3 INCHES OF RAIN DURING THE OVERNIGHT HOURS. THE
POTENTIAL FOR FLASH FLOODING WILL BE THE PRIMARY THREAT..BUT
FREQUENT LIGHTNING IS ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NUMEROUS SHOWERS AND STORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS
FRIDAY AND SATURDAY...ALTHOUGH THERE MAY BE A LULL IN THE ACTIVITY
FRIDAY AFTERNOON INTO LATE EVENING. ANOTHER ROUND OF HEAVY RAIN IS
EXPECTED LATE FRIDAY NIGHT INTO SATURDAY WITH ANOTHER 2 TO 3
INCHES OF RAIN POSSIBLE. TOTAL RAINFALL WILL AVERAGE 4 TO 7 INCHES
ACROSS ALL OF NORTH TEXAS THROUGH SUNDAY...BUT LOCALLY HIGHER
AMOUNTS BETWEEN 8 AND 10 INCHES WILL BE POSSIBLE. FLASH FLOODING
WILL BE THE MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 3:03 AM CDTSpecial Weather StatementFWDYoung57 min
Oct 23, 3:56 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
Oct 23, 6:55 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
Oct 23, 8:06 AM CDTAreal Flood AdvisoryFWDJack, Stephens, Young3 hr
Oct 23, 9:02 AM CDTRiver Flood WarningFWDDallas71 hr
Oct 23, 10:00 AM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant2 hr
Oct 23, 10:27 AM CDTAreal Flood AdvisoryFWDBosque, Hill, McLennan3 hr
Oct 23, 10:39 AM CDTFlash Flood WarningFWDDallas, Tarrant2 hr
Oct 23, 10:42 AM CDTRiver Flood WarningFWDDallas16 hr
Oct 23, 10:42 AM CDTSpecial Weather StatementFWDDallas48 min
Oct 23, 10:44 AM CDTFlash Flood WarningFWDJohnson3 hr
Oct 23, 10:56 AM CDTFlash Flood WarningFWDBosque, Hill, McLennan6 hr
Oct 23, 11:03 AM CDTFlash Flood WarningFWDNavarro5 hr
Oct 23, 11:14 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Oct 23, 11:26 AM CDTAreal Flood AdvisoryFWDEllis2 hr
Oct 23, 11:55 AM CDTAreal Flood AdvisoryFWDHenderson3 hr
Oct 23, 12:01 PM CDTAreal Flood AdvisoryFWDDallas, Hunt, Kaufman, Rockwall119 min
Oct 23, 12:25 PM CDTFlash Flood WarningFWDDelta, Hopkins, Hunt, Lamar5 hr
Oct 23, 12:58 PM CDTFlash Flood WarningFWDLimestone, McLennan4 hr
Oct 23, 1:18 PM CDTRiver Flood WarningFWDHunt44 hr
Oct 23, 1:18 PM CDTRiver Flood WarningFWDHunt, Rockwall56 hr
Oct 23, 1:33 PM CDTFlash Flood WarningFWDHenderson, Navarro5 hr
Oct 23, 1:57 PM CDTSpecial Weather StatementFWDLimestone18 min
Oct 23, 2:02 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
Oct 23, 2:45 PM CDTAreal Flood AdvisoryFWDBosque, Coryell, McLennan2 hr
Oct 23, 3:00 PM CDTRiver Flood WarningFWDDallas16 hr
Oct 23, 3:01 PM CDTFlash Flood Warning EmergencyFWDNavarro3 hr
Oct 23, 3:43 PM CDTAreal Flood AdvisoryFWDEllis4 hr
Oct 23, 3:47 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone118 min
Oct 23, 3:53 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
Oct 23, 4:00 PM CDTSpecial Weather StatementFWDAnderson45 min
Oct 23, 4:24 PM CDTFlash Flood WarningFWDBosque, Hill, Limestone, McLennan3 hr
Oct 23, 4:58 PM CDTAreal Flood WarningFWDHopkins3 hr
Oct 23, 4:58 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt5 hr
Oct 23, 5:10 PM CDTSpecial Weather StatementFWDEastland35 min
Oct 23, 5:24 PM CDTFlash Flood WarningFWDHamilton3 hr
Oct 23, 5:38 PM CDTAreal Flood WarningFWDFreestone3 hr
Oct 23, 5:57 PM CDTFlash Flood Warning EmergencyFWDNavarro4 hr
Oct 23, 6:03 PM CDTFlash Flood WarningFWDMills4 hr
Oct 23, 6:59 PM CDTFlash Flood WarningFWDBosque, Ellis, Hill7 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.